# SDR SWIA202164422

- Difficulty date: December 17, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT AFT EMERGENCY-EXIT DOOR HAS POSSIBLE CRACK IN THE TOP EDGE MEMBER. LOCATION MARKED.     (C-CHECK RO 2/16/2022)    PERFOMED REPAIR TO THE LEFT AFT EMERGENCY-EXIT DOOR AT CRACKED LOCATION REF. MHIRJ REO 690-52-21-112 REV -- DATED 2021-12-30. ALL STEPS OF REO COMPLIED WITH. COMPLIED WITH 51-900-1002-SKY.  CHECKS GOOD.
